# SDR R61A201809200970

- Difficulty date: September 20, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 11,220 hours, 7,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT WET AREA CFIII FRAME 87-88 CENTER HAS LARGE AREA CORROSION AT THE FRAME AND CROSSBEAM SPLICE PLATE. REMOVED AND REPLACED SHEAR PLATE PN 170-65928-001 REF SRM 51-40-08.
